5 doctors weighed in:

Does diarrhea affect birth control?

5 doctors weighed in
Dr. Arthur Heller
Internal Medicine - Gastroenterology
3 doctors agree

In brief: Get u out of mood?

If you mean affect birth control pills-not really.
Severe malabsorption to affect absorption of meds, including bcp, not common, but possible. No effect on barrier methods like condoms, diaphragm, foams, or others, like iud.

In brief: Get u out of mood?

If you mean affect birth control pills-not really.
Severe malabsorption to affect absorption of meds, including bcp, not common, but possible. No effect on barrier methods like condoms, diaphragm, foams, or others, like iud.
Dr. Arthur Heller
Dr. Arthur Heller
Thank
Dr. Paula Hillard
Obstetrics & Gynecology

In brief: No

A bout of diarrhea that is infrequent will not likely affect your birth control pills.
If you have a medical condition that causes chronic (ongoing) diarrhea, such as inflammatory bowel disease, this may affect the absorption and effectiveness of the birth control pill. If this is the case, discuss it with your doctor

In brief: No

A bout of diarrhea that is infrequent will not likely affect your birth control pills.
If you have a medical condition that causes chronic (ongoing) diarrhea, such as inflammatory bowel disease, this may affect the absorption and effectiveness of the birth control pill. If this is the case, discuss it with your doctor
Dr. Paula Hillard
Dr. Paula Hillard
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors